advertisement
Question
Posted by: steve | 2006/05/29

exercise with zyban

Hi Doc

I am currently training in the gym and paddling and have decided to give up smoking. I have a prescription to take the drug but am concerned if it is going to interfear with my training???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Steve
Zyban can give you chest pain, heart palpitations and low blood pressure so I would not exercise too hard on it in the beginning. Try cutting down on your smoking to 5 or less sigarettes per day slowly over a few weeks before you start the giving up part - it makes it easier.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement